MathSciNet Relay Station
MathSciNet bibliographic data
MR1196997 (94h:47128) 47H15 (47H17 65J15)
Sun, Jing Xian; Liu, Li Shan Iterative method for coupled quasi-solutions of mixed monotone operator equations. Appl. Math. Comput. 52 (1992), no. 2-3, 301–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement